American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 241 found      Go to page: 1 2 3 4 5 6 > >>

[61] M. Frigon. Fixed point results for generalized contractions in gauge spaces and applications. Proc. Amer. Math. Soc. 128 (2000) 2957-2965. MR 1769451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Claudio H. Morales and Jong Soo Jung. Convergence of paths for pseudo-contractive mappings in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 3411-3419. MR 1707528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jan Andres. A nontrivial example of application of the Nielsen fixed-point theory to differential systems: Problem of Jean Leray. Proc. Amer. Math. Soc. 128 (2000) 2921-2931. MR 1664285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Cheng-Kui Zhong, Jiang Zhu and Pei-Hao Zhao. An extension of multi-valued contraction mappings and fixed points. Proc. Amer. Math. Soc. 128 (2000) 2439-2444. MR 1662238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 128 (2000) 419-426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Donal O'Regan. Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces. Proc. Amer. Math. Soc. 127 (1999) 3557-3564. MR 1610765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Claudio H. Morales and Charles E. Chidume. Convergence of the steepest descent method for accretive operators. Proc. Amer. Math. Soc. 127 (1999) 3677-3683. MR 1616629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Pei-Kee Lin. Stability of the fixed point property of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 3573-3581. MR 1616654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 127 (1999) 2335-2342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Bendong Lou. Fixed points for operators in a space of continuous functions and applications. Proc. Amer. Math. Soc. 127 (1999) 2259-2264. MR 1646199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Wojciech Bartoszek. Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points . Proc. Amer. Math. Soc. 127 (1999) 1051-1055. MR 1469398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] C. E. Chidume and Chika Moore. Fixed point iteration for pseudocontractive maps. Proc. Amer. Math. Soc. 127 (1999) 1163-1170. MR 1625729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Tadeusz Kuczumow. Opial's modulus and fixed points of semigroups of mappings. Proc. Amer. Math. Soc. 127 (1999) 2671-2678. MR 1486740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Sergiu Aizicovici and Yuqing Chen. Note on the topological degree of the subdifferential of a lower semi-continuous convex function. Proc. Amer. Math. Soc. 126 (1998) 2905-2908. MR 1468179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Zhou Wu. A note on fixed point theorems for semi-continuous correspondences on $[0,1]$. Proc. Amer. Math. Soc. 126 (1998) 3061-3064. MR 1469442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Donal O'Regan. Fixed points and random fixed points for weakly inward approximable maps. Proc. Amer. Math. Soc. 126 (1998) 3045-3053. MR 1469430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] H. Ben-El-Mechaiekh, S. Chebbi and M. Florenzano. A Leray-Schauder type theorem for approximable maps: A simple proof. Proc. Amer. Math. Soc. 126 (1998) 2345-2349. MR 1476117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Xian Wu. Errata to ``A new fixed point theorem and its applications''. Proc. Amer. Math. Soc. 126 (1998) 2197-2197. MR 1487346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Giovanni DiLena, Basilio Messano and Delfina Roux. Rigid sets and nonexpansive mappings. Proc. Amer. Math. Soc. 125 (1997) 3575-3580. MR 1415582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Jesús Garcia Falset and Brailey Sims. Property (M) and the weak fixed point property. Proc. Amer. Math. Soc. 125 (1997) 2891-2896. MR 1403125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] J. García-Falset, A. Jiménez-Melado and E. Lloréns-Fuster. Isomorphically expansive mappings in $l_2$. Proc. Amer. Math. Soc. 125 (1997) 2633-2636. MR 1389518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Jacek R. Jachymski. Equivalence of some contractivity properties over metrical structures. Proc. Amer. Math. Soc. 125 (1997) 2327-2335. MR 1389524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Hirokazu Oka. An ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense. Proc. Amer. Math. Soc. 125 (1997) 1693-1703. MR 1371136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Xian Wu. A new fixed point theorem and its applications. Proc. Amer. Math. Soc. 125 (1997) 1779-1783. MR 1397000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Athanassios G. Kartsatos. An invariance of domain result for multi-valued maximal monotone operators whose domains do not necessarily contain any open sets. Proc. Amer. Math. Soc. 125 (1997) 1469-1478. MR 1371130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Donal O'Regan. Fixed point theory for compact upper semi-continuous or lower semi-continuous set valued maps. Proc. Amer. Math. Soc. 125 (1997) 875-881. MR 1371137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] P. N. Dowling and C. J. Lennard. Every nonreflexive subspace of $L_1[0,1]$ fails the fixed point property. Proc. Amer. Math. Soc. 125 (1997) 443-446. MR 1350940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 241 found      Go to page: 1 2 3 4 5 6 > >>